# SDR DL76S060838

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 60,930 hours, 29,262 cycles
- Engine: Ge CF680A2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T12293
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 654+121, LBL 40 WAS FOUND DAMAGED, CARGO COMPARTMENT JUST BELOW INNER CHORD.  REPAIR WILL INVOLVE CUTTING THE WEB, SPLICING IAW  INSTRUCTIONS.  REPAIRED IAW ERA 455777-14.
